# SDR SIMA200236302

- Difficulty date: December 20, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY CENTER BEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  PERFORMED TWO CUT OT OF DAMAGED AREAS.  BOTH CUTOUT AREAS FALL WITHIN THE TOTAL LENGTH OF CUTOUT ALLOWED.  FABRICATED A U-SHAPE EXTERNAL DOUBLER.  REPAIR DONE IAW EMB 135 SRM (145/1142 REV 20) 53-21-10 PARA 5 FIG 204 SHEET 2.  (M)
